Forum

Lemtrada

Hi

I am 1 week post lemtrada and I have been feeling noticeably more dizzy and light headed during and since the infusion. I was wondering if anyone else experienced the same and how long it lasted for, or if it cleared at all.

Best Wishes

Mark

Hello Mark,

Sorry, you’ve not been ignored, but lot fewer people on this site use Lemtrada than on some others. Try asking your question on https://shift.ms/ There are a lot more Lemtrada users there. Unless there’s someone out there who wants to answer Mark?

Sue

Ok thanks for the reply.

Hi Mark,

I have has three courses of Lemtrada.As I understand,and in my experience,it can often make old symptoms temporarily resurface.I don’t know if the light headed/dizziness you’re experiencing is something that’s happened before but don’t forget that Lemtrada,whilst being incredibly effective,is a very powerful drug and your body has been through quite an ordeal so I would say that what you’re experiencing is quite a reasonable response,albeit not a great one for you!I would imagine that it will pass although of you continue to feel concerned contact your consultant/MS nurse for some clarity and reassurance.I hope this has helped a little and I that you start to feel ‘normal’ as quickly as possible.